# SDR FDEA201007132503

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5111
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM TEE AT STA 345.0 BETWEEN LBL 24.75 AND LBL 45.5 HAS CORROSION.  REMOVED CORROSION FROM T-CAP STA 345, LBL24-45, IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III. ORIG MATERIAL .125 AFTER REWORK .106. L=20"   W=.5   R & R UPPER TEE  LBL 50 TO RBL 30 IAW SRM 53-00-51, FIG 201, REPAIR 3.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
